Ask a Doctor and Get an Answer to Your Medical Question ASAP
Good afternoon, I am Dr Ruff, thank you for your question. How long have you had this? and what medication have you used?
Thanks, ***** ***** duration makes an acute infection less likely, but if you have obstruction/inflammation on one side of the nose/sinuses, this causes an obstruction of your eustachian tube which is what helps equalise and drain any fluid from your middle ear, this would cause the deafness.
I would use a long term steroid spray for a month to assist with this, but I would also consider a weeks course of antibiotic to see if this speeds it up.
You can get a spray from a pharmacist (decongestion rather than hayfever), but your GP would be able to prescribe you something stronger. If this does not improve then almost certainly worth getting someone to examine you. If you have had hayfever, then nasal polyps can also cause this - they can be benign, but should be assessed.
Good evening, was my response of any help to you? THanks